# SDR SWAA2017102317252

- Difficulty date: October 4, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N230WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34592
- Aircraft time: 41,298 hours, 24,289 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Part number: 657378212
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER RIB FORWARD STIFFENER CRACKED AT STA 92.70.  REPAIRED STIFFENER IAW SRM.
